Quotient rings from right ideals

Hentzel, Irvin Roy

Portugaliae mathematica (1981)

  • Volume: 40, Issue: 3, page 311-312
  • ISSN: 0032-5155

How to cite


Hentzel, Irvin Roy. "Quotient rings from right ideals." Portugaliae mathematica 40.3 (1981): 311-312. <http://eudml.org/doc/115456>.

author = {Hentzel, Irvin Roy},
journal = {Portugaliae mathematica},
keywords = {factor group; nonassociative ring},
language = {eng},
number = {3},
pages = {311-312},
publisher = {Sociedade Portuguesa de Matemática},
title = {Quotient rings from right ideals},
url = {http://eudml.org/doc/115456},
volume = {40},
year = {1981},

AU - Hentzel, Irvin Roy
TI - Quotient rings from right ideals
JO - Portugaliae mathematica
PY - 1981
PB - Sociedade Portuguesa de Matemática
VL - 40
IS - 3
SP - 311
EP - 312
LA - eng
KW - factor group; nonassociative ring
UR - http://eudml.org/doc/115456
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.